American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Isaac A. García. Examples of center cyclicity bounds using the reduced Bautin depth. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Isaac A. García. The cyclicity of polynomial centers via the reduced Bautin depth. Proc. Amer. Math. Soc. 144 (2016) 2473-2478.
Abstract, references, and article information   
View Article: PDF

[3] Robert Roussarie and Christiane Rousseau. Finite cyclicity of some center graphics through a nilpotent point inside quadratic systems. Trans. Moscow Math. Soc. 76 (2015) 181-218.
Abstract, references, and article information
View Article: PDF

[4] Hebai Chen and Jianhua Xie. The number of limit cycles of the FitzHugh nerve system. Quart. Appl. Math. 73 (2015) 365-378. MR 3357499.
Abstract, references, and article information
View Article: PDF

[5] Changjian Liu and Dongmei Xiao. The monotonicity of the ratio of two Abelian integrals. Trans. Amer. Math. Soc. 365 (2013) 5525-5544.
Abstract, references, and article information   
View Article: PDF

[6] P. I. Kaleda and I. V. Shchurov. Cyclicity of elementary polycycles with fixed number of singular points in generic $k$-parameter families. St. Petersburg Math. J. 22 (2011) 557-571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Yu. Fishkin. On the number of limit cycles of planar quadratic vector fields with a perturbed center. Trans. Moscow Math. Soc. 71 (2010) 105-139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. De Maesschalck and F. Dumortier. Bifurcations of multiple relaxation oscillations in polynomial Liénard equations. Proc. Amer. Math. Soc. 139 (2011) 2073-2085. MR 2775385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Mañosas and J. Villadelprat. The bifurcation set of the period function of the dehomogenized Loud's centers is bounded. Proc. Amer. Math. Soc. 136 (2008) 1631-1642. MR 2373592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yulij Ilyashenko and Sergei Yakovenko. Lectures on Analytic Differential Equations. Graduate Studies in Mathematics 86 (2007) MR MR2363178.
Book volume table of contents   

[11] Yulij Ilyashenko and Sergei Yakovenko. Local and global theory of linear systems. Graduate Studies in Mathematics 86 (2007) 255-372.
Book volume table of contents   
View Article: PDF

[12] Yulij Ilyashenko and Sergei Yakovenko. Normal forms and desingularization. Graduate Studies in Mathematics 86 (2007) 1-141.
Book volume table of contents   
View Article: PDF

[13] Yulij Ilyashenko and Sergei Yakovenko. Singular points of planar analytic vector fields. Graduate Studies in Mathematics 86 (2007) 143-254.
Book volume table of contents   
View Article: PDF

[14] Yulij Ilyashenko and Sergei Yakovenko. Global properties of complex polynomial foliations. Graduate Studies in Mathematics 86 (2007) 469-597.
Book volume table of contents   
View Article: PDF

[15] Yulij Ilyashenko and Sergei Yakovenko. Functional moduli of analytic classification of resonant germs and their applications. Graduate Studies in Mathematics 86 (2007) 373-467.
Book volume table of contents   
View Article: PDF

[16] Yulij Ilyashenko and Sergei Yakovenko. First aid. Graduate Studies in Mathematics 86 (2007) 599-606.
Book volume table of contents   
View Article: PDF

[17] M. J. Álvarez, A. Gasull and R. Prohens. Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points. Proc. Amer. Math. Soc. 136 (2008) 1035-1043. MR 2361879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pavao Mardesic and Mariana Saavedra. Non-accumulation of critical points of the Poincaré time on hyperbolic polycycles. Proc. Amer. Math. Soc. 135 (2007) 3273-3282. MR 2322759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Villadelprat. On the reversible quadratic centers with monotonic period function. Proc. Amer. Math. Soc. 135 (2007) 2555-2565. MR 2302576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Freddy Dumortier. Asymptotic phase and invariant foliations near periodic orbits. Proc. Amer. Math. Soc. 134 (2006) 2989-2996. MR 2231624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] List of lectures. CRM Monograph Series 24 (2005) 177-178.
Book volume table of contents
View Article: PDF

[22] Quantitative theory of ordinary differential equations and the tangential Hilbert 16th problem. CRM Monograph Series 24 (2005) 41-109.
Book volume table of contents
View Article: PDF

[23] Finiteness problems in differential equations and Diophantine geometry. CRM Monograph Series 24 (2005) 1-9.
Book volume table of contents
View Article: PDF

[24] Linear differential equations, Fuchsian inequalities and multiplicities of zeros. CRM Monograph Series 24 (2005) 11-40.
Book volume table of contents
View Article: PDF

[25] Finiteness results in differential algebraic geometry and Diophantine geometry. CRM Monograph Series 24 (2005) 163-174.
Book volume table of contents
View Article: PDF

[26] List of participants. CRM Monograph Series 24 (2005) 181-182.
Book volume table of contents
View Article: PDF

[27] Around the Hilbert-Arnol'd problem. CRM Monograph Series 24 (2005) 111-162.
Book volume table of contents
View Article: PDF

[28] o-minimal structures, real analytic geometry, and transseries. CRM Monograph Series 24 (2005) 175-175.
Book volume table of contents
View Article: PDF

[29] Photographs of some workshop participants. CRM Monograph Series 24 (2005) 179-180.
Book volume table of contents
View Article: PDF

[30] Dana Schlomiuk, Andreĭ A. Bolibrukh, Sergei Yakovenko, Vadim Kaloshin and Alexandru Buium; and Dana Schlomiuk (Editor). On Finiteness in Differential Equations and Diophantine Geometry. CRM Monograph Series 24 (2005) MR MR2176477.
Book volume table of contents


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia